# SDR UALA2013071805048

- Difficulty date: July 17, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 53,413 hours, 14,054 cycles
- Engine: Pwa PW4056
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 388250017
- Part serial: 52
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  HMG TEST IAW MM 24-25-00.  HMG OPERATES NORMAL.  APUC READS APU NO LIGHT OFF.  REPLACED FUEL CONTROL UNIT REF AMM 49-31-01 OPS CHECKED GOOD.
